Minimum rainbow H-decompositions of graphs


ÖZKAHYA L. , Person Y.

EUROPEAN JOURNAL OF COMBINATORICS, vol.71, pp.111-124, 2018 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 71
  • Publication Date: 2018
  • Doi Number: 10.1016/j.ejc.2018.03.002
  • Title of Journal : EUROPEAN JOURNAL OF COMBINATORICS
  • Page Numbers: pp.111-124

Abstract

Given graphs G and H, we consider the problem of decomposing a properly edge-colored graph G into few parts consisting of rainbow copies of H and single edges. We establish a close relation to the previously studied problem of minimum H-decompositions, where an edge coloring does not matter and one is merely interested in decomposing graphs into copies of H and single edges. (C) 2018 Elsevier Ltd. All rights reserved.